# SDR CA131201003

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Distressed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED ENGINE DISTRESS AFTER JUST LEVELING OFF AT CRUISE, 6000 FT.  THE PILOT HEARD A LOUD NOISE, THEN HEARD THE ENGINE WINDING DOWN WHILE EXPERIENCING LOSS OF POWER.  THE PILOT TRIED TO RE-START THE ENGINE WITHOUT SUCCESS. THE PILOT PERFORMED AN UNEVENTFUL LANDING.
